# SDR TWRA96181

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356A36
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND NR 5 RIGHT AND NR 5 LEFT MED CEILING SILL EMERGENCY LIGHT INOP, (AFT SIDE).  REPLACED CEILNG LIGHT, OPS CHECK OK PER MM 33-51-00.  (M)
